Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

24 yr old, habit of masturbating, thin semen. How to stop this habit ?

I am 24 year old boy and i have very bad habit of masturbation from last 6 ,7 years till now twice in a day or some time only one time ,and my Semen is thin and clear like water so when i married then i have to face problem in having a child or not , and also i want to stop this bad habbit ,please Help me.I am waitng for you reply.Thanks
Asked On : Fri, 26 Oct 2012
Answers:  1 Views:  90
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Urologist 's  Response
Hi,

Welcome to HCM.

Stopping masturbation is just will power and keeping yourself busy.
Though masturbation does not affect future life, it you are worried it is better to stop.
The following might help.
1. Daily program of yoga and exercises.
2. Reading good novels to distract mind.
3. Getting better friends who do not always think and talk about sex.

Most important s to remove the guilt feel, as it does not affect future sex life or child bearing.
Regards
Answered: Fri, 26 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor